# SDR QXEA2012071900698

- Difficulty date: July 19, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- Engine: Pwc PW150A
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT SERVICE DOOR 2 LIFT AND LATCH MECHANISM SHAFT BEARINGS HAVE CORROSION.  REPLACED BEARINGS IAW AMM 52-41-11-400-801.
